MAUDE Adverse Event Report: ARTHREX, INC. FIBULOCK T10 DRIVER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FIBULOCK T10 DRIVER; ORTHOPEDIC MANUAL SURG INSTR
Model Number FIBULOCK T10 DRIVER
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 12/16/2021 it was reported by a sales representative via sems that an ar-8973-11 fibulock driver is not picking up screws as expected.This was discovered during a procedure.Case was completed successfully and patient was not affected.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.Two unpackaged ar-8973-11 was received for evaluation.Visual inspection identified no apparent issues with the devices.Inspection of the hexalobe driver tip did not identify stripping.The drivers were tested against an ar-8730-38h, and mating/driving between the devices was successful.No problems were found.

Brand Name
FIBULOCK T10 DRIVER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19220687
Report Number1220246-2024-02663
Device Sequence Number7166102
Product Code LXH
UDI-Device Identifier00888867302471
UDI-Public00888867302471
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBULOCK T10 DRIVER
Device Catalogue NumberAR-8973-11
Device Lot Number1392013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown